The headaches are for real using this supplement. I am almost done with Halo and can’t do two pills. The headaches are too much.
I’ve never heard of headaches from this before. Were you splitting the dosage? Did you get any results with it? If it worked for you, maybe try a product with a lower dose and spread the doses out more. Otherwise, like I said, I haven’t heard of that before so I’m not really sure what to recommend.
Running it right now and haven’t had an issue.
Sure it’s that? Not a magnesium deficiency or lack of water?
I have read others have had headaches as well. 1 is 100mg and have only a slight headache when I wake. I did try 2. One in the morning as I have always done then one at night. I did this for two days and when I woke the headache was crazy. Not doing 2. I am running it with a SARM; RAD 140 and have seen some strength gains. I should have run it by itself but I was already on 140 so I said what the hell. This may be where the headaches come from who knows.
That seems to be a side effect with laxogenin, have you tried taking it in the morning?
If you have a blood pressure cuff try testing it with that.
Maybe take a few grams of cituline see if that helps at all.
When we first blogged about laxogenin, that was the original side effect researched. I’m not sure if there’s much that can be done if you can’t handle it.
It’s not an ingredient that’s so useful that it’s worth any side effects really. Maybe a dash of extra strength comes from it, so it’s not like you’re getting level 9000 gains and it’s worth a headache.
I personally run a pill every 12 hours. 1 with my PWO (~530am) and one with a meal around 530/6pm.
I can relate. I ran 3 bottles of Olympus Labs Strength Unleashed about a year ago and I did get headaches sometimes as a side effect. I actually got decent results from it also. Not great but decent.
Thanks guys and I agree. The headache is not worth the cost.